# SDR ASOA2015081013662

- Difficulty date: August 10, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 34,977 hours, 31,718 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ON PIANO HINGE LUGS 5, 13, AND 24 ON FUSE SIDE ARE GOUGED.  COMPLIED WITH EC/TC REO 601R-53-21 REPAIR TYPE I.  BLENDED LUGS ARE WITHIN ALLOWABLE LIMIT IAW REO 601R-53-21-814.
